| Model Number |
412.117 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Nonunion/Delayed-union Bone Fracture (2369); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional procode: ktt.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent a revision procedure and removal of the multi lock femoral nail.The implant removal was due to the quality of implants and non-union.Initially, patient had a zimmer biomet proximal humerus plate that was revised to synthes multiloc humeral nail due to zimmer plate failure.It was also mentioned that the patient had an infection prior to surgical implant that ultimately led to the non-union.During the procedure, the femoral implant was removed ahead proximal nail to get the proximal screw still intact.The patient was then revised to a reverse shoulder.The procedure was successfully completed.It is unknown if there was a surgical delay.Patient status is unknown.This report is for one (1) 3.5mm ti locking scr slf-tpng with stardrive recess 40mm.This is report 8 of 8 for (b)(4).